Pacific Journal of Mathematics

Concerning periodic subadditive functions.

R. F. Jolly

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 159-169.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995999

Mathematical Reviews number (MathSciNet)
MR0176005

Zentralblatt MATH identifier
0146.07603

Subjects
Primary: 26.00

Citation

Jolly, R. F. Concerning periodic subadditive functions. Pacific J. Math. 15 (1965), no. 1, 159--169. https://projecteuclid.org/euclid.pjm/1102995999


Export citation

References

  • [2] Andrew Bruckner, Minimalsuper additive extensions of super additive functions, Pacific J. Math., 1O (1960), 1155-1162.
  • [3] E. Hille, and R. Phillips, Functional analysis and semi-groups, Amer. Math. Soc, Colloquium Publications, Vol. 31, 1957.